liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On solvability of the Neumann problem in an energy space for a domain with peak
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
St-Petersburg University.
2007 (English)In: Georgian Mathematical Journal, ISSN 1072-947X, Vol. 14, no 3, 499-518 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 14, no 3, 499-518 p.
National Category
URN: urn:nbn:se:liu:diva-40087Local ID: 52244OAI: diva2:260936
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Georgian Mathematical Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 283 hits
ReferencesLink to record
Permanent link

Direct link